MAUDE Adverse Event Report: MAQUET SAS VOLISTA STANDOP; LAMP, SURGICAL

MAQUET SAS VOLISTA STANDOP; LAMP, SURGICAL
Model Number ARDVST229002A
Medical Device Problem Codes Corroded (1131); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2022 getinge became aware of an issue with one of surgical lights, volista standop.According to photographic evidence, the paint was peeling and rust occured on the suspension arm.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista standop.According to photographic evidence, the paint was peeling and rust occured on the suspension arm.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.According to the information provided by getinge technician, the repair is completed and functional tests carried out with positive results.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since rust occurrence and paint chipping could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.When reviewing reportable events for this type of issues we were able to establish that the received incidents are occurring at a low ratio.We have been able to confirm that the investigated issue has never led to serious injury or worse, to our knowledge.According to subject matter expert at manufacturer¿s, the most probable root cause of this premature oxidation and paint degradation would be an incorrect operation handling before painting.The pre-treatment operation could be involved.The improper protection after rust or incompletely dry after rust process would have led to the containment and oxidization under the paint.So far, all the cases reported correspond to main arms manufactured before july 2016, hence by the supplier fengmi.The painting suppliers have changed since july 2016.The current one is huaya who has strengthened the process and parameters stability.No cases have been reported since the supplier fengmi has been replaced.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer reference number ot (b)(4).

Brand Name
VOLISTA STANDOP
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key15445168
Report Number9710055-2022-00376
Device Sequence Number15331343
Product Code FTD
UDI-Device Identifier03700712401764
UDI-Public(01)03700712401764
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229002A
Device Catalogue NumberARDVST229002A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown